# SDR SWAA2025091715205

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N8811L
- Make and model: Boeing 737-8
- Aircraft serial: 42661
- Aircraft time: 14,242 hours, 7,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA EMER FLASH LIGHT LOW BATTERY.   R&R FA FWD FLASHLIGHT BATTERY (OTBD SIDE) PER AMM 25-64-00. OPS CHECK GOOD.
